# SDR AUS20020542

- Difficulty date: June 2, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Condition: Cracked
- Location: Flight Compartme
- Part time: 22,409 cycles
- Component: Flight Compartme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAINS NO1 WINDOW CRACKED.
